# SDR ASOA201704131441

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 20,610 hours, 13,725 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0607B01
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELLING SMOKE IN THE GALLEY.  MDC REPORTED FWD GALLEY FAN FAILED AT LOW SPEED. R & R GALLEY EXHAUST FAN, OPS CHECKED GOOD.
